# SDR NACA2020110600018

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 58,857 hours, 55,532 cycles
- Engine: Cfmint CFM563B2
- Engine time: 52,244 hours, 52,073 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 13825
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: DURING CLIMB NR 2 ENGINE EGT LIGHT ILLUMINATED A/T DISCONNECT MANUAL THRUST REDUCTION.  LARGE THRUST LEVER SPLIT FOR EQUAL THRUST.  A/P & AT ILS ENGINE PERFORMANCE NORMAL.  CORRECTIVE ACTION: PERFORMED VISUAL CHECK OF INLET AND EXHAUST, NO DEFECTS NOTED.  CHECKED VSV ACTUATOR RIG VBV CABLE RIG.  REPLACED START VALVE FOR NOT SEATING CLOSED & HAD PNEUMATIC LEAK.  OPERATIONS CHECKED GOOD.  PERFORMED POWER RUN TO 80 PERCENT N1, NO DEFECTS NOTED.
